Archived

This topic is now archived and is closed to further replies.

trentcal

Redness And Marks After Accutane

1 post in this topic

Hey guys, I have been off accutane for a month now. While thankfully it stopped my breakouts it has caused some other problems which are nearly as bad. I am 17 years old, was on accutane for six months. The issues I am dealing with now is redness and bad skin tone, (and I keep my face moisturized,) very sensitive and irritable skin which leads to bumps when I shave (another example, when I get a cold my nose turns bright red), and red marks all over my face which were left behind by acne. help and advice is greatly appreciated, I really want to have normal skin again!

post-190988-0-07307000-1353811782_thumb.

post-190988-0-16567800-1353811971_thumb.

post-190988-0-07307000-1353811782_thumb.

post-190988-0-16567800-1353811971_thumb.

Share this post


Link to post
Share on other sites